# SDR HEEA088016

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 407070731103
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISSENGAGE PINS WILL NOT DISSENGAGE FOR HEADREST ADJUSTMENT. REPLACED WITH SERVICEABLE PART.
